# SDR USAASA0345

- Difficulty date: May 20, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211044000700RD
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE RIGHT FORWARD SERVICE DOOR GIRT BAR WOULD NOT LATCH.  MAINTENANCE REMOVED AND REPAIRED THE GIRT BAR TELESCOPING MECHANISM.  OK FOR SERVICE.  (M)
